# SDR 2005FA0000648

- Difficulty date: March 28, 2005
- Submitted: May 5, 2005
- Operation: General aviation
- Aircraft: N863AF
- Make and model: Grob G 120A
- Aircraft serial: 85003
- System (JASC): 2710 · Aileron Control System
- Part: Hinge
- Part number: 120A1186
- Condition: Cracked
- Location: Rt Aileron
- Part time: 1,947 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROUTINE PHASE INSPECTION, MECHANIC FOUND HINGE ON RT AILERON TRIM TAB CRACKED AT ATTACH POINT FOR PUSH PULL ROD.  CAUSE AT THIS TIME UNKNOWN, NO RECOMMENDATIONS AT THIS TIME.  (K)
